# SDR SWAA2022022204959

- Difficulty date: August 7, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT LOWER AFT CORNER SCUFF PLATE IS CRACKED / LOCATED AND DRILLED NEW SCUFF PLATE FOR FWD CARGO LOWER AFT CORNER IAW BOEING DRAWING 143A8331 AND SRM 51-40-05. SCUFF PLATE TO BE INSTALLED ON CUSTOMER CARD 753-140-00-01Y
